# SDR SIMA990842

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 327
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5307021020801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, FOUND STRINGER 17 RIGHT CORRODED BETWEEN FRAME 29 AND 30.  REPAIRED STRINGER 17 IAW SRM 53-00-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
